Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 78, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 9:56 PM CDT for 4 counties in Minnesota. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 9:56 PM CDT (02:56 UTC)
- Expired
- Jun 26, 2010, 10:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Faribault County, MN, Freeborn County, MN, Steele County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 104 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:00 PM CDT | TORNADO | Hartland, MN | REPORTED BY POLICE. |
| Jun 26, 10:05 PM CDT | TSTM WND DMG | Albert Lea, MN | NUMEROUS TREES AND POWER LINES DOWN. |
| Jun 26, 10:27 PM CDT | TSTM WND DMG | Albert Lea, MN | POWER LINES AND 8 INCH BRANCHES DOWN...POWER IS OUT. |
| Jun 26, 10:29 PM CDT | TSTM WND GST 50 | 7 W Claremont, MN | |
| Jun 26, 10:30 PM CDT | TSTM WND DMG | Albert Lea, MN | 10 TO 12 INCH TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS53 KMPX 270256
SVRMPX
MNC043-047-147-161-270345-
/O.NEW.KMPX.SV.W.0078.100627T0256Z-100627T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
956 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHEASTERN FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...
FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 1045 PM CDT
* AT 951 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST
OF DEERFIELD TO 3 MILES NORTH OF FREEBORN TO 4 MILES SOUTHWEST OF
KIESTER...AND MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IN THE WARNING INCLUDE...
OWATONNA...
ALBERT LEA...
HAYWARD...
CONGER...
MANCHESTER...
MEDFORD...
ELLENDALE...
CLARKS GROVE...
GENEVA...
TWIN LAKES...
STEELE CENTER...
HOLLANDALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE MINOR DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4420 9345 4420 9304 4351 9305 4351 9385
TIME...MOT...LOC 0256Z 277DEG 37KT 4412 9336 4380 9351
4350 9370
WIND...HAIL 70MPH 0.75IN
$$2 follow-up statements
352
WWUS53 KMPX 270331
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1031 PM CDT SAT JUN 26 2010
MNC043-161-270340-
/O.CAN.KMPX.SV.W.0078.000000T0000Z-100627T0345Z/
WASECA MN-FARIBAULT MN-
1031 PM CDT SAT JUN 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FARIBAULT AND EASTERN
WASECA COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVE
OUT OF THE WARNED AREA.
LAT...LON 4419 9332 4420 9304 4351 9305 4351 9349
TIME...MOT...LOC 0330Z 277DEG 37KT 4406 9308 4368 9304
4350 9329
$$
MNC047-147-270345-
/O.CON.KMPX.SV.W.0078.000000T0000Z-100627T0345Z/
STEELE MN-FREEBORN MN-
1031 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FREEBORN AND STEELE COUNTIES UNTIL 1045 PM CDT...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES EAST OF OWATONNA TO 5 MILES SOUTHWEST OF RAMSEY TO 5 MILES
SOUTHWEST OF GLENVILLE...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
IN ADDITION...AT 1005 PM NUMEROUS POWER LINES AND TREES WERE REPORTED DOWN
IN ALBERT LEA WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MYRTLE AND LONDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4419 9332 4420 9304 4351 9305 4351 9349
TIME...MOT...LOC 0330Z 277DEG 37KT 4406 9308 4368 9304
4350 9329
WIND...HAIL 75MPH 0.75IN
$$641
WWUS53 KMPX 270347
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1047 PM CDT SAT JUN 26 2010
MNC047-147-270357-
/O.EXP.KMPX.SV.W.0078.000000T0000Z-100627T0345Z/
STEELE MN-FREEBORN MN-
1047 PM CDT SAT JUN 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FREEBORN AND STEELE
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.
LAT...LON 4419 9332 4420 9304 4351 9305 4351 9349
TIME...MOT...LOC 0331Z 277DEG 37KT 4405 9306 4367 9303
4349 9328
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:28 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 26, 6:28 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT SAT JUN 26 2010
.DISCUSSION...
WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.
STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.
&&
.AVIATION... /00Z TAF ISSUANCE/
IFR/MVFR FLIGHT CATEGORIES WILL OCCUR THIS EVENING DUE TO BATCH OF
TSRA MOVING THROUGH THE AREA. VERY MOIST AIR CONTINUE TO OVERRIDE
AND LIFT NORTHWARD OVER THE UPPER MIDWEST THIS EVENING. THE CORE OF
THE MESOSCALE CONVECTIVE SYSTEM WAS OVER SOUTH CENTRAL MN...MOVING
SOUTHEAST. SFC LOW PRESSURE TROUGH OVER THE DAKOTAS INTO THE CENTRAL
PLAINS...WILL MOVE EAST ACROSS THE AREA BY MID DAY SUNDAY. CONDS
WILL IMPROVE FROM WEST TO EAST WITH CLOUD HEIGHTS LIFTING TO VFR
CATEGORY.
KMSP...WIDESPREAD IFR/MVFR FLYING CONDITIONS WILL PREVAIL IN
SHRA/TSRA THROUGH MIDNIGHT. CONDS IMPROVING ONCE THE SFC TROUGH
MOVING EAST OF THE AREA. SEE CURRENT TAF FOR DETAILS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
JPR/JMHazardous weather outlook, Jun 26, 1:46 PM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 146 PM CDT SAT JUN 26 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 271900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 146 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD. A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL... HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT. THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES. DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED. AZ
In the hours before
Local storm report, Jun 26, 9:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 1 SW MANKATO 44.16N 94.00W
06/26/2010 BLUE EARTH MN TRAINED SPOTTER
SCATTERED TREES DOWN BLOCKING INTERSECTION WARREN AND
HIGHLAND.
&&
CARLYONLocal storm report, Jun 26, 9:14 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST 5 SSW LAKE CRYSTAL 44.04N 94.26W
06/26/2010 M52 MPH BLUE EARTH MN MESONET
MNDOT ROADWAY SENSOR.
&&
CARLYONLocal storm report, Jun 26, 9:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
923 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST 4 W BELLE PLAINE 44.62N 93.85W
06/26/2010 M60 MPH SCOTT MN LAW ENFORCEMENT
&&
AJZLocal storm report, Jun 26, 9:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TORNADO 5 NE WINNEBAGO 43.82N 94.10W
06/26/2010 FARIBAULT MN PUBLIC
&&
AJZLocal storm report, Jun 26, 9:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
941 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST BELLE PLAINE 44.62N 93.76W
06/26/2010 M72 MPH SCOTT MN MESONET
MNDOT RWIS ROAD SENSOR.
&&
CARLYONLocal storm report, Jun 26, 9:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
945 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST WASECA 44.08N 93.50W
06/26/2010 E60 MPH WASECA MN TRAINED SPOTTER
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:39 PM CDT | Special Weather Statement | MPX | Brown, Nicollet, Watonwan | 51 min |
| Jun 26, 7:59 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott | 61 min |
| Jun 26, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Sibley, Watonwan | 57 min |
| Jun 26, 8:15 PM CDT | Flash Flood Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 4 hr |
| Jun 26, 8:17 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 43 min |
| Jun 26, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Scott, Sibley | 53 min |
| Jun 26, 8:45 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 30 min |
| Jun 26, 8:50 PM CDT | Flash Flood Warning | MPX | Dakota, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 5 hr |
| Jun 26, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice, Scott | 84 min |
| Jun 26, 9:00 PM CDT | Areal Flood Advisory | MPX | Carver | 5 hr |
| Jun 26, 9:00 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Freeborn, Martin, Steele, Waseca | 60 min |
| Jun 26, 9:11 PM CDT | Tornado Warning | MPX | Le Sueur, Rice, Scott | 34 min |
| Jun 26, 9:35 PM CDT | Tornado Warning | MPX | Steele, Waseca | 25 min |
| Jun 26, 9:42 PM CDT | Tornado Warning | MPX | Dakota, Scott | 48 min |
| Jun 26, 9:45 PM CDT | Flash Flood Warning | MPX | Goodhue | 4 hr |
| Jun 26, 9:47 PM CDT | Tornado Warning | MPX | Faribault, Freeborn, Steele, Waseca | 28 min |
| Jun 26, 9:53 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 82 min |
| Jun 26, 10:14 PM CDT | Areal Flood Advisory | MPX | Washington | 4 hr |
| Jun 26, 10:40 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| Jun 26, 10:57 PM CDT | Flash Flood Warning | MPX | Hennepin, Ramsey, Washington | 3 hr |
| Jun 27, 12:31 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Ramsey, Washington | 59 min |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 4 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 9 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 8 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Carver, Scott | 11 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Carver, Hennepin, Scott | 11 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Dakota, Hennepin, Scott | 3 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Redwood | 49 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.